# SDR FDEA201605301761

- Difficulty date: May 30, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 96,714 hours, 33,223 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER DOOR SLIDE TEST SWITCH INOPERATIVE ON  PRE-FLIGHT.  RELEASED FOR SERVICE IAW MEL 25-61-01, CATEGORY C, EXPIRATION 03 JUN 16.  EVAC SLIDE REMOTE PRESS INDICATOR INOPERATIVE.  VERIFY & RECORD IN THE AML, EVAC SLIDE SYS PRESS ONCE EACH FLIGHT DAY.  FOUND R1 WIRE BROKEN AT BATTERY PACK.  SYS VERIFIED IAW MEL 25-61-01.  ACFT OK FOR SERVICE.  CONTROL 7051045, EXP 03 JUNE 16, C 7051045 PART, 24 MAY 16 19:46.  IDENTIFIED PARTS  MPN 17528-2, CPN 2511426, QTY 1.  R & R BATTERY PACK & LIGHT ASSEMBLY IAW 25-61-01-2-0.  OPERATIONS CHECKED GOOD.
